Alert archive / California / Beach Hazards Statements in 2024

Beach Hazards Statement 7, NWS Los Angeles, CA

March 22, 2024Los Angeles County, California

NWS Los Angeles, CA issued this beach hazards statement at Mar 22, 2024, 2:26 PM PDT for Los Angeles County, California. It took effect at Mar 24, 2024, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 22, 2024, 2:26 PM PDT (21:26 UTC)
In effect from
Mar 24, 2024, 9:00 AM PDT
Expired
Mar 23, 2024, 1:47 AM PDT
In force
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2024-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2024-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

993 
WHUS46 KLOX 222126
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
226 PM PDT Fri Mar 22 2024

CAZ340-346-230530-
/O.NEW.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
226 PM PDT Fri Mar 22 2024

...HIGH SURF ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 9 AM PDT
MONDAY...

* WHAT...Large breaking waves of 7 to 12 with dangerous rip 
  currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ354-230530-
/O.NEW.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
Ventura County Beaches-
226 PM PDT Fri Mar 22 2024

...HIGH SURF ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 9 AM PDT
MONDAY...

* WHAT...Large breaking waves of 5 to 8 feet with dangerous rip 
  currents.

* WHERE...Ventura County Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ087-362-366-230530-
/O.NEW.KLOX.BH.S.0007.240324T1600Z-240325T1600Z/
Catalina and Santa Barbara Islands-Malibu Coast-
Los Angeles County Beaches-
226 PM PDT Fri Mar 22 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY MORNING...

* WHAT...Dangerous rip currents and breaking waves of 3 to 6 feet
  with local sets to 7 feet expected. 

* WHERE...Catalina and Santa Barbara Islands, Malibu Coast and 
  Los Angeles County Beaches.

* WHEN...From Sunday morning through Monday morning.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
3 follow-up statements
614 
WHUS46 KLOX 222138
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
238 PM PDT Fri Mar 22 2024

CAZ340-346-231130-
/O.CON.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
238 PM PDT Fri Mar 22 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
PDT MONDAY...

* WHAT...Large breaking waves of 7 to 12 with dangerous rip 
  currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury, wash people off beaches and
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ354-231130-
/O.CON.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
Ventura County Beaches-
238 PM PDT Fri Mar 22 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
PDT MONDAY...

* WHAT...Large breaking waves of 5 to 8 feet with dangerous rip 
  currents.

* WHERE...Ventura County Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ087-362-366-231130-
/O.CON.KLOX.BH.S.0007.240324T1600Z-240325T1600Z/
Catalina and Santa Barbara Islands-Malibu Coast-
Los Angeles County Beaches-
238 PM PDT Fri Mar 22 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY MORNING...

* WHAT...Dangerous rip currents and breaking waves of 3 to 6 
  feet with local sets to 7 feet expected.

* WHERE...Catalina and Santa Barbara Islands, Malibu Coast and 
  Los Angeles County Beaches.

* WHEN...From Sunday morning through Monday morning.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
279 
WHUS46 KLOX 230356
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
856 PM PDT Fri Mar 22 2024

CAZ087-362-366-231430-
/O.EXA.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
/O.CON.KLOX.BH.S.0007.240324T1600Z-240325T1600Z/
Catalina and Santa Barbara Islands-Malibu Coast-
Los Angeles County Beaches-
856 PM PDT Fri Mar 22 2024

...HIGH SURF ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 9 AM PDT
MONDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY MORNING...

* WHAT...Large breaking waves of 5 to 8 feet with dangerous rip
  currents on west facing beaches.

* WHERE...Catalina and Santa Barbara Islands, Malibu Coast and 
  Los Angeles County Beaches.

* WHEN...For the High Surf Advisory, from 3 AM Sunday to 9 AM 
  PDT Monday. For the Beach Hazards Statement, from Sunday 
  morning through Monday morning.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ340-346-231430-
/O.CON.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
856 PM PDT Fri Mar 22 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
PDT MONDAY...

* WHAT...Large breaking waves of 7 to 12 with dangerous rip 
  currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ354-231430-
/O.CON.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
Ventura County Beaches-
856 PM PDT Fri Mar 22 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
PDT MONDAY...

* WHAT...Large breaking waves of 5 to 8 feet with dangerous rip
  currents on west facing beaches.

* WHERE...Ventura County Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

RK
544 
WHUS46 KLOX 230847
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
147 AM PDT Sat Mar 23 2024

CAZ087-362-366-232200-
/O.CAN.KLOX.BH.S.0007.240324T1600Z-240325T1600Z/
/O.CON.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
Catalina and Santa Barbara Islands-Malibu Coast-
Los Angeles County Beaches-
147 AM PDT Sat Mar 23 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
PDT MONDAY...

* WHAT...Large breaking waves of 5 to 8 feet with dangerous rip 
  currents on west facing beaches.

* WHERE...Catalina and Santa Barbara Islands, Malibu Coast and 
  Los Angeles County Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ340-346-232200-
/O.CON.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
147 AM PDT Sat Mar 23 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
PDT MONDAY...

* WHAT...Large breaking waves of 7 to 12 with dangerous rip 
  currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury, wash people off beaches and
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ354-232200-
/O.CON.KLOX.SU.Y.0012.240324T1000Z-240325T1600Z/
Ventura County Beaches-
147 AM PDT Sat Mar 23 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM
PDT MONDAY...

* WHAT...Large breaking waves of 5 to 8 feet with dangerous rip 
  currents on west facing beaches.

* WHERE...Ventura County Beaches.

* WHEN...From 3 AM Sunday to 9 AM PDT Monday.

* IMPACTS...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury, wash people off beaches and
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Mar 22, 9:38 AM PDT, 4 hours 48 minutes earlier.

Area forecast discussion, Mar 22, 9:38 AM PDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
938 AM PDT Fri Mar 22 2024

.SYNOPSIS...22/920 AM.

It will be dry today with some morning low clouds and fog across
the coasts and lower valleys. High temperatures today will be
near normal for coast and valleys and slightly above normal
farther inland. Much cooler temperatures expected for the weekend
with occasional light rain showers at lower elevations and light
snow in the mountains.

&&

.SHORT TERM (TDY-SUN)...22/938 AM.

***UPDATE***

Today will be a lot like yesterday with some morning marine layer
that will clear out most areas except the immediate coast. Highs
will be a little cooler but overall within 3 degrees of normal in
most areas.

Some of the latest computer models are showing some minor changes
with the forecast this weekend. The GFS remains about the same
with the mainly lower rain amounts overall. However, last night's
ECMWF ensembles and this morning's NAM both showed slightly higher
rainfall amounts, particularly southern areas as there is a little
more southerly low level flow associated with the frontal passage
Saturday morning than previous solutions had indicated. Will see
what the full suite of 12z ensemble solutions says later today but
it's likely that the rain forecast will get bumped up slightly
from earlier forecasts.

The second part of the system on Sunday still looks the same with
the cold upper low moving through the area at the same time as
moderate north to northwest flow develops across the area. 500mb
temps are still around -29c according to the 12z NAM, and lapse
rates peak at around 8.5c/km, but CAPE values are on the lower
side, generally less than 500j/kg. Seems like a scenario where an
isolated thunderstorm will develop, most likely over the coastal
waters, but not a widespread situation. Given the steering flow,
best chances for additional showers and storms would be north of
Pt Conception and across LA County.

Still a risk of some light snow accumulations in the mountains,
including the Grapevine area. With the increase in southerly
upslope flow there may be a need for a Winter Weather Advisory for
the mountains.

***From Previous Discussion***

An upper low to the NNW of the area will bring a weak front and
trof to the area this evening. A chc of rain will develop over the
Central Coast early this evening but later this evening and over
night the front will bring rain to all of SLO and most of SBA
counties with a chc of rain xtndg as far south as VTA county.

Saturday morning the rain will likely bring rain to VTA and LA
county but there will only be a slight chc of lingering rain
across SLO and SBA counties. A secondary impulse will increase the
chc of rain over the Central Coast while SW flow around the system
will keep a 60 percent chc of showers going the SE portion of LA
county. Downsloping flow may well keep western VTA county and
southern SBA county dry. Snow will not be too much of problem will
snow levels staying near 6000 ft. Rainfall amounts from this
evening through Saturday afternoon will be about a quarter to a
third of an inch across the Central Coast and a tenth to a quarter
inch south of Pt Conception with the inland areas seeing even
less. Breezy west to northwest winds will develop in the
afternoon in the wake of the front, strongest from Santa Barbara
to coastal LA County and in the Antelope Valley with gusts to 40
mph.

The parent upper low will then begin to move to the SSE. It will
open up into a pos tilt trof and move through the center of the
state. This track is a little further west than the earlier
forecasts had and it will likely produce better rain coverage with
higher totals across the Central Coast. There only NW flow with
the system which will continue to reduce the chc of showers across
southern VTA and SBA counties. The best chc of rain will be over
SLO and N and W SBA county Sunday morning. In the afternoon there
will just mostly be scattered shower activity. Temps aloft
approach -30 at 500mb and there is a decent area of negative LIs
so there is chc of TSTMs but the best chc right now seems to be
over the waters west of the Central Coast. Still a non zero chc
elsewhere. Rainfall totals will be much less homogeneous but
mostly in the quarter inch range north of Pt Conception and a
tenth or two south.

This second impulse will be cooler than Saturday's and snow
levels will to about 4000 ft near the Kern county line on Sunday.
This is low enough to cause concern for the Grapevine area which
could see a dusting to maybe an inch of snow accumulations. At
higher elevations, up to 4 inches of snow are possible with this
system.

There will be enough cold air advection and NW upper level
support to bring gusty winds to much of the area. The Antelope Vly
looks like it will have a xtnd period of advisory level gusts. But
the mtns and vlys also look like they will have a period of
advisory winds as well.

Temps will drop 3 to 6 degrees Saturday and another 1 to 2 degrees
Sunday. Cst and Vly temps will be mired in the upper 50s to mid
60s. These temps are 6 to 12 degrees blo normal.

.LONG TERM (MON-THU)...22/229 AM.

There will be a little north wind event early Monday morning
mostly affecting the I-5 corridor and the SBA south coast. At this
time it does not look like these winds will meet advisory
criteria.

The system will be far enough to the east on Monday to eliminate
the threat of shower activity. The north winds will continue and
there will likely be some upslope clouds along the Kern County
line. Otherwise skies should be partly cloudy at worst. Sunshine
and rising hgts will bring 4 to 8 degrees of warming. Despite the
warming max temps will only end up in the 60s or 3 to 6 degrees
blo normal.

A little ridge slides into the area from the NW on Tuesday. Hgts
rise to about 570 dam. There will be enough of an onshore push to
the east to create some morning low clouds. 2 to 4 degrees of
warming will bring max temps a little closer to normals.

A little fast moving trof will ripple across the area Wednesday
and Wednesday evening. It does not look like much of a rain maker.
Areas north of Pt Conception and the north slopes have the best
chc of seeing some precip with only a 20 percent chc of light rain
south of Pt Conception. Hard to see any location receiving more
than a quarter inch from this system or even a tenth south of Pt
Conception.

Not much going on next Thursday. Maybe some gusty winds in the
wake of Wednesday's system. Max temps will remain well below
normals.

A potentially colder and stronger system is possible next
weekend.

&&

.AVIATION...22/1051Z.

At 1030Z, the marine inversion at KLAX was based at 1200 feet.
The top of the inversion was 3000 feet with a temperature of
15 degrees Celsius.

Overall for 12Z TAF package, low to moderate confidence in
coastal/valley TAFs and high confidence in desert TAFs. Lower
confidence for coastal/valley sites due to uncertainties in the
behavior of the marine layer this morning and timing of rain late
this evening and overnight.

KLAX...Moderate confidence in 12Z TAF. Timing of dissipation of
IFR conditions could be up to 2 hours later than current 18Z
forecast. For this evening, high confidence in return of MVFR
conditions, but moderate confidence in timing (could be +/- 2
hours of current 03Z forecast). No significant easterly wind
component is expected.

KBUR...Moderate confidence in 12Z TAF. There is a 30% chance of
IFR conditions 12Z-17Z. For tonight, high confidence in return of
MVFR conditions, but moderate confidence in timing (could be +/-
2 hours of current 08Z forecast).

&&

.MARINE...22/917 AM.

Overall, moderate confidence in current forecast. Through
tonight, high confidence that winds and seas will remain below
Small Craft Advisory (SCA) levels across all coastal waters.

On Saturday, high confidence in development of SCA level winds
and seas across all the coastal waters with the SCA conditions
continuing through Saturday night. For Sunday and Sunday night,
winds are expected to increase to GALE FORCE (60-80% chance) with
large and steep SCA level seas. On Monday and Tuesday, the winds
will gradually subside, but remain around SCA levels for many
areas. As for seas, expect seas to drop to below SCA levels by
Tuesday.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...MW/Rorke
AVIATION...RAT
MARINE...RAT/Schoenfeld
SYNOPSIS...MW

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 2:26 PM PDTHigh Surf AdvisoryLOXLos Angeles, San Luis Obispo, Santa Barbara, Ventura3 days
Mar 22, 2:30 PM PDTGale WatchLOX12 hr
Mar 22, 2:30 PM PDTSmall Craft AdvisoryLOX37 hr

Nearby

Beach Hazards Statements in California, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.